Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 51, NWS Buffalo, NY

July 10, 2006Erie County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 10, 2006, 1:34 PM EDT for Erie County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2006, 1:34 PM EDT (17:34 UTC)
Expired
Jul 10, 2006, 2:01 PM EDT
In force
27 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Erie County, NY

The radar

The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 101736
SVRBUF
NYC029-101830-
/O.NEW.KBUF.SV.W.0051.060710T1734Z-060710T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
134 PM EDT MON JUL 10 2006

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN WESTERN NEW YORK

* UNTIL 230 PM EDT

* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR ORCHARD PARK...OR
  ABOUT NEAR HAMBURG...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELMA BY 140 PM EDT...
  MARILLA BY 145 PM EDT...

OTHER THUNDERSTORM ACTIVITY IS LIKELY TO DEVELOP RAPIDLY OVER THE 
REGION DURING THE NEXT COUPLE OF HOURS.  THESE STORMS ARE CAPABLE OF 
PRODUCING HAIL AND FREQUENT LIGHTNING. HEAVY DOWNPOURS WILL ALSO 
CAUSE LOCAL FLOODING. IF YOU ARE IN THE PATH OF THESE STORMS TAKE 
SHELTER IMMEDIATELY. 

LAT...LON 4281 7885 4266 7872 4272 7851 4304 7854

$$

NIZIOL
1 follow-up statement
000 
WWUS51 KBUF 101801
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
156 PM EDT MON JUL 10 2006

NYC029-101806-
/O.CAN.KBUF.SV.W.0051.000000T0000Z-060710T1830Z/
ERIE NY-
156 PM EDT MON JUL 10 2006

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED...

AS THE STORM MOVED THROUGH THE ORCHARD PARK AREA, PEA SIZE HAIL WAS 
REPORTED.  THE STORM HAS SINCE WEAKENED AS IT MOVED THROUGH 
MARILLA.  

OTHER STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THE REST OF THE 
AFTERNOON SO KEEP YOUR EYE ON THE SKY AND BE PREPARED TO MOVE TO 
SHELTER IF THREATENING WEATHER APPROACHES OR ADDITIONAL WARNINGS ARE 
ISSUED.  

LAT...LON 4281 7885 4266 7872 4272 7851 4304 7854

$$

NIZIOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:56 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 10, 11:56 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1156 AM EDT MON JUL 10 2006

.UPDATE...

CONVECTION THAT WAS TIMED TO MOVE THROUGH AROUND NOON HAS
FIZZLED...BUT WITH GOOD CLEARING BEHIND IT. COLD FRONT NOW
STARTING TO ENERGIZE AS IT MOVES THROUGH SOUTHERN ONTARIO TOWARD
CLEAR AIR...AND OUR NEIGHBORS UP NORTH HAVE ISSUED A WATCH FOR THE
NIAGARA PENINSULA. THIS LEAVES WESTERN NY SANDWICHED WITH A WATCH
TO THE WEST/NORTHWEST AND A WATCH TO THE SOUTH/SOUTHWEST. WILL
CONTINUE TO MONITOR THIS AS IT MAY END UP BEING BE THE MAIN EVENT
FOR THE DAY.  NO FORECAST CHANGES AT THIS TIME.

&&

.PREV DISCUSSION...
/ISSUED 959 AM EDT MON JUL 10 2006/

UPDATE...

OVER WESTERN NY...LINE OF CONVECTION OVER LAKE ERIE CONTINUES TO
MOVE EASTWARD TOWARDS WESTERN NY THIS MORNING WITH STRONGEST STORM
ACTIVITY HEADING INTO NW PA WHILE THE REST OF THE LINE APPEARS TO
BE LOOSING STRENGTH. HOWEVER...ANOTHER THIN LINE IS FORMING BEHIND
THE FIRST LINE...AND EXPECT THIS TO MOVE THROUGH AROUND NOON. WE
REMAIN UNSTABLE FOR THE REMAINDER OF THE AFTERNOON AS A SURFACE
COLD FRONT MOVES ACROSS THE LOWER GREAT LAKES REGION. THIS FEATURE
MAY SERVE AS A FOCUSING MECHANISM FOR ANOTHER LINE OF CONVECTION.
RIGHT NOW HOWEVER THE BOUNDARY IS INACTIVE AND THERE IS NO
UPSTREAM HISTORY OF THE LINE PRODUCING CONVECTION. THERE DOES NOT
APPEAR TO BE ANY DYNAMICS ABOVE THE LINE EITHER. WILL RETAIN A
CHANCE OF CONVECTION FOR THE AFTERNOON DUE TO CLOSE PROXIMITY OF
COMPACT UPPER LEVEL LOW.

OVER EASTERN NY...CURRENTLY A BEAUTIFUL MORNING BUT SHOWERS
ALREADY IN WAYNE COUNTY AND HEADING EAST. IT MAY TAKE SOME TIME
FOR ALL AREAS TO SEE PRECIP...BUT WILL RETAIN LIKELY WORDING DUE
TO INSTABILITY AS UPPER LOW APPROACHES AND BETTER MORNING/EARLY
AFTERNOON SOLAR HEATING

PREV DISCUSSION...
/ISSUED 227 AM EDT MON JUL 10 2006/

SYNOPSIS...

AS THEY SAY...TIMING IS EVERYTHING...AND ONCE AGAIN IT IS WORKING IN
OUR FAVOR ACROSS WESTERN NY AS A FINE SUMMER WEEKEND GIVES WAY TO
SOME MUCH NEEDED RAIN TODAY. DRYING OUT ON TUES BEFORE ANOTHER WAVE
BRINGS THREAT OF MORE SHOWERS/STORMS WED. MODELS FASTER NOW WITH
BUILDING RIDGE FROM MIDWEST INTO THE NORTHEAST LATER IN WEEK SO WE
LOOK TO GET INTO AN EXTENDED PERIOD OF MIDSUMMER HEAT AND
HUMIDITY FROM FRI-MON...AT LEAST. THE DETAILS...

SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...

IMPRESSIVE UPPER LOW SLOWLY LIFTING UP ACROSS ERN PA AND ERN NY
EARLY THIS MORNING. THIS RESULTED IN SOME SVR WX TO OUR EAST EARLIER
SUN EVENING...BUT OUR REGION REMAINS IN AREA OF SUBSIDENCE/RIDGE ON
ITS PERIPHERY...AND THIS HAS SERVED TO HOLD BACK ANOTHER LOW TRYING
TO APPROACH FROM CENTRAL LAKES. THE UPPER SYSTEM SHOULD PUSH FAR
ENOUGH EAST ACROSS NEW ENG TO ALLOW THE WESTERN SYSTEM TO FINALLY
MOVE INTO OUR AREA TODAY...BUT IT WILL COME IN PIECES AND BE SHEARED
OFF. THERE IS SOME DECENT CONVECTION ON RADAR ACROSS SRN ONTARIO AT
06Z BUT THIS TENDING TO BUILD SOUTH RATHER THAN EAST. BOTH WRF/NAM
AND GFS HAVE DECENT HANDLE ON THIS ACTIVITY THOUGH..SO WILL BRING
LIKELY POPS INTO WEST FOR MORNING HOURS...TAPERING BACK TO CHC LATER
THIS AFTERNOON. ACTUALLY...IT WILL COME IN PIECES...FIRST BATCH
EARLY-MID MORNING...A BREAK...AND PERHAPS SOME REDEVELOPMENT THIS
AFTERNOON...ESPECIALLY FROM SRN TIER UP INTO FINGER LAKES. LOW-MID
LEVEL JET IS FAIRLY MODEST...IN 30-40 KT RANGE...BUT THERE MAY BE
ENOUGH INSTABILITY FOR ISOLD SVR ACROSS OUR EAST AND SOUTH AREAS
THIS AFTERNOON...ESPECIALLY ALONG THE LAKE BREEZE BOUNDARIES...
DEPENDING ON HOW MUCH CLEARING THERE IS. SPC HAS REGION IN SLGT
RISK...WILL MONITOR. ACTIVITY MAY HAVE DIFFICULTY GETTING UP INTO
NORTH COUNTRY AS FOCUS WILL TEND SOUTH AND EAST...WILL CARRY 50-60
POPS FOR AFTERNOON THERE.

ACTIVITY WILL BE SLOW TO LEAVE THIS EVENING AS COLD FRONT/WIND SHIFT
BOUNDARY NEVER REALLY MOVES THROUGH...JUST FADES AWAY...SO WILL HOLD
ONTO CHC POPS...AT LEAST THIS EVENING. TUES MAY START WITH LOW
CLOUD...WHICH SHOULD THIN ENOUGH FOR A DECENT AMOUNT OF SUN AS WEAK
RIDGING BUILDS ACROSS. STILL WARM WITH 850S OF +14C SUPPORTING L80S.

MODELS THEN DIVERGE QUITE A BIT IN THE TUES NT-THURS PERIOD. NAM/WRF
LIFTS NEXT SYSTEM WELL TO OUR NORTH AND WEST WED...JUST SKIRTING US
WITH WARM FRONTAL SHOWERS WED...WHILE GFS MUCH FURTHER SOUTH AND
AGGRESSIVE WITH RAIN...TUES NT AND WED. MOST SREF MEMBERS FOCUS THE
RAIN DURING DAY WED AT BUF. WILL LEAN TWD GFS AND BRING CHC POPS IN
EARLY EVE TUES SRN TIER AND ACROSS ENTIRE AREA LATER AT NIGHT. 50
POPS EVERYWHERE WED BUT THESE MAY NEED TO GO HIGHER. WILL LINGER
THEM WED NT INTO THURS MORNING.

GFS THEN ERODES SYSTEM AS RIDGING GETS UNDERWAY THURS...WILL LEAVE
CHC POPS IN FOR THURS...BUT THE HHH SHOULD REALLY SET IN FOR THE EXTENDED
PERIOD (SEE BELOW).

LONG TERM /THURSDAY THROUGH SUNDAY/...

THE DOMINANT FEATURE FROM MID WEEK THROUGH NEXT WEEKEND WILL BE A
BROAD RIDGE THAT WILL EXPAND FROM THE NATIONS MID SECTION TO INCLUDE
NEARLY ALL OF THE EASTERN TWO THIRDS OF THE COUNTRY. AS A RESULT IT
WILL BE QUITE WARM DURING THIS PERIOD...PARTICULARLY NEXT WEEKEND
WHEN IT WILL LIKELY BE DOWNRIGHT HOT AND UNCOMFORTABLE. MORE ON THAT
IN A MOMENT.

A NEARLY STATIONARY FRONTAL BOUNDARY NEAR THE PENNSYLVANIA BORDER
WILL SERVE AS A PATHWAY FOR SEVERAL WEAK MID LEVEL DISTURBANCES (AS
PER GFS) TO PASS ACROSS THE REGION WEDNESDAY NIGHT AND EARLY
THURSDAY. THE EXACT POSITION OF THE BOUNDARY HAS NOT BEEN HANDLED
VERY CONSISTENTLY BY GUIDANCE THOUGH...AS THE FRESHEST GUIDANCE NOW
HAS A SOMEWHAT DRIER SOLUTION FOR OUR FORECAST AREA. PREVIOUS MODEL
RUNS HAD SUGGESTED MORE CLOUDS AND HIGHER POPS FOR THURSDAY AND EVEN
FRIDAY...BUT AM TRENDING THE OTHER WAY TO REFLECT NEW GUIDANCE.

THE CANGEM IS SUPPORTIVE OF THIS LINE OF THINKING AS WELL...ALTHOUGH
IT DEPICTS A SLOWER POSITIVELY TILTED SHORTWAVE THAT WILL LIFT OUT
OF OUR CWA THURSDAY EVENING RATHER THAN THE SHEARED OUT TROF SHOWN
BY ITS AMERICAN COUNTERPART.

IN ANY CASE...WILL KEEP THE POTENTIAL FOR -TSRA IN FOR THURSDAY THEN
WILL DRY THINGS OUT THURSDAY NIGHT AND FRIDAY AS THE BROAD H5 RIDGE
WILL BUILD TO THE EAST ACROSS THE GREAT LAKES. THIS WILL BE THE
START OF THE WELL ADVERTISED PERIOD OF HEAT.

H8 TEMPS WILL CLIMB TO THE UPPER TEENS ON FRIDAY...SUPPORTIVE OF MID
TO UPPER 80S FOR THE ENTIRE FORECAST AREA. THE 596 H5 RIDGE CENTERED
OVER THE NATIONS MIDSECTION WILL CONTINUE TO GROW ACROSS THE GREAT
LAKES REGION SATURDAY AND SUNDAY. AS WE HAVE BEEN TALKING ABOUT FOR
SEVERAL DAYS NOW...H8 TEMPS WILL CLIMB TO AROUND 20 FOR BOTH DAYS OF
THE WEEKEND. THIS WILL CERTAINLY MAKE FOR HOT AFTERNOONS WITH +90
DEGREE READINGS LIKELY BECOMING COMMON.

MREF AND GFS H5 HGT AND H8 HGT/TMP FORECASTS HAVE BEEN FAIRLY
CONSISTENT WITH THIS SOLUTION...AND NOW THE CANGEM IS IN AGREEMENT
AS WELL. THUS A HIGH CONFIDENCE IS GIVEN TO ABOVE...TO MUCH ABOVE
NORMAL TEMPS FOR THE LATTER HALF OF THIS WEEK INTO NEXT WEEKEND.

AVIATION...

WHILE IT WILL BE MUCH MORE UNSETTLED TODAY ACROSS WRN NEW YORK WITH
-SHRA AND SCT -TSRA...VFR CONDITIONS SHOULD STILL BE IN PLACE FOR
THE BULK OF THE DAY.

A COMPACT SHORTWAVE SETTLING ACROSS THE LOWER GREAT LAKES IS
PRODUCING A LARGE AREA OF -SHRA/TSRA OVER SOUTHERN ONTARIO. THIS
PCPN WILL START TO CROSS THE WESTERN COUNTIES EARLY THIS MORNING BUT
THE ASSOCIATED CONVECTION IS EXPECTED TO WEAKEN IN THE PROCESS. IR
SAT IMAGERY IS SHOWING A SLOW TREND TOWARDS WARMER TOPS NORTH OF A
LINE FROM ABOUT YXU TO GEORGIAN BAY WITH MOVEMENT OF THE WHOLE MASS
JUST BEING JUST SOUTH OF DUE EAST. CG LTG IS TRENDING LOWER AS WELL.

THE PCPN WILL CROSS THE WRN COUNTIES EARLY THIS MORNING BUT
ADDITIONAL -SHRA AND POSSIBLE -TSRA ARE EXPECTED AS THE DAY
PROGRESSES. CIGS SHOULD GENERALLY REMAIN ABV MVFR LEVELS...BUT VSBYS
WILL DROP TO 3-5 MILES AS THE STEADIER -SHRA MOVE THROUGH ANY ONE
SITE. FURTHER TO THE EAST (IE. ERN LAKE ONTARIO REGION)...PCPN WILL
BE LESS LIKELY SO PROBABILITY OF VFR CIGS/VSBYS WILL BE HIGHER.

THE CONCERN WILL BE THAT CONVECTION WILL REDEVELOP IN THE WAKE OF
THIS MORNINGS ACTIVITY. SPC IS CONCERNED THAT CONVECTION THIS
AFTERNOON COULD BECOME QUITE STRONG AND HAVE THUS OUTLINED ALL OF
WRN AND NORTH CENTRAL NEW YORK IN A SLIGHT RISK AREA FOR SEV STORMS.

MORE WIDESPREAD MVFR CONDITIONS ARE EXPECTED TONIGHT AS THE
SHORTWAVE WILL CORE OF THE SHORTWAVE WILL PASS OVER AHEAD AND TO OUR
EAST. CIGS OF 1500-2500 FT ARE CURRENTLY FOUND UPSTREAM UNDER THE
SHORTWAVE...AND THESE LOWER CIGS WILL LIKELY CROSS OUR REGION
TONIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

UPDATE...ZAFF
Hazardous weather outlook, Jul 10, 3:37 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EDT MON JUL 10 2006

NYZ001>008-010>014-019>021-085-110745-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
337 AM EDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL CROSS THE REGION TODAY AND BE ACCOMPANIED BY A
FEW SHOWERS AND THUNDERSTORMS. THE ACTIVITY WILL BE FOCUSED IN TWO
PERIODS...THE EARLY AND MID MORNING HOURS WEST OF THE GENESEE
VALLEY...AND AGAIN DURING THE AFTERNOON HOURS FROM THE SOUTHERN
TIER UP ACROSS THE GENESEE VALLEY INTO THE FINGER LAKES. THERE IS
A SLIGHT CHANCE THAT ONE OR TWO OF THESE AFTERNOON STORMS COULD
REACH SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-110745-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
337 AM EDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS WILL CROSS THE WATERS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

SFM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:09 PM EDTSpecial Marine WarningBUF51 min
Jul 10, 3:01 PM EDTSpecial Marine WarningBUF59 min
Jul 10, 3:12 PM EDTSpecial Marine WarningBUF48 min
Jul 10, 3:38 PM EDTSevere Thunderstorm WarningBUFMonroe15 min
Jul 10, 3:56 PM EDTSpecial Marine WarningBUF49 min
Jul 10, 4:14 PM EDTSpecial Marine WarningBUF61 min
Jul 10, 4:38 PM EDTSevere Thunderstorm WarningBUFOswego52 min
Jul 10, 5:09 PM EDTSpecial Marine WarningBUF66 min
Jul 10, 5:17 PM EDTSevere Thunderstorm WarningBUFMonroe28 min
Jul 10, 5:18 PM EDTSpecial Marine WarningBUF57 min
Jul 10, 5:41 PM EDTSevere Thunderstorm WarningBUFErie, Genesee49 min
Jul 10, 6:16 PM EDTSpecial Marine WarningBUF59 min
Jul 10, 6:48 PM EDTSevere Thunderstorm WarningBUFWyoming42 min
Jul 10, 7:16 PM EDTSpecial Marine WarningBUF59 min
Jul 10, 7:38 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego37 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.